A new type of difference operator Δ3 on triple sequence spaces.

  • Bimal Chandra Das Tripura University.


In this paper we have introduced and investigated the difference triple sequence spaces c³0(Δ³), c³(Δ³), c³R(Δ³), ????³∞(Δ³) and c³B(Δ³) applying the difference operator Δ³, on the triple sequence (xlmn) and studied some of their algebraic and topological properties. We have also proved some inclusion relation involving these sequence spaces.

Biografía del autor/a

Bimal Chandra Das, Tripura University.
Department of Mathematics, Govt. Degree College.


A. Esi, Some new sequence spaces defined by a modulus function, Istanbul Univ Fen Fak Mat Derg., 55/56: pp. 17-21, (1996/97).

A. Esi and B. C. Tripathy, Strongly almost convergent generalized difference sequences associated with multiplier sequences, Math. Slovaca, 57(4), pp. 339-348, (2007).

A. J. Datta, A. Esi , B. C. Tripathy , Statistically convergent triple sequence spaces defined by Orlicz function, J. Math. Anal., 4(2), pp. 16-22, (2013).

A. Sahiner, M. Gurdal and K. Duden, Triple sequences and their statistical convergence, Selcuk. J. Appl. Math., 8(2), pp. 49-55, (2007).

A. Pringsheim, Zurtheorie der zweifachunendlichenzahlenfolgen, Math. Ann., 53, pp. 289-321, (1900).

B. C. Das, Some I-convergent triple sequence spaces defined by a sequence of modulus function, Proyecciones J. Math., 36(1), pp. 117-130, (2017).

B. C. Das, Six Dimensional Matrix Summability of Triple Sequences, Proyecciones J. Math. , 36(3), pp. 499-510, (2017).

B. C. Tripathy , On generalized difference paranormed statistically convergent sequences, Indian J. Pure Appl. Math., 35 (5), pp. 655-663, (2004).

B. C. Tripathy and B. Sarma, Statistically convergent difference double sequence spaces, Acta Math. Sinica, 24(5), pp. 737-742, (2008).

B. C. Tripathy , B. Choudhary andB. Sarma. , On some new type generalized difference sequence spaces, Kyungpook Math. J., 48(4), pp. 613-622, (2008).

B. C. Tripathy and H. Dutta., On some new paranormed difference sequence spaces defined by Orlicz functions, Kyungpook Math. J. , 50(1), pp. 59-69, (2010).

B. C. Tripathy andH. Dutta., On some lacunary difference sequence spaces defined by a sequence of Orlicz functions and q-lacunary Δn m- statistical convergence, Analele Stiintifice ale Universitatii Ovidius, Seria Matematica, 20(1), pp. 417-430, (2012).

B. C. Tripathy and R. Goswami., On triple difference sequences of real numbers in probabilistic normed spaces, Proyecciones Jour. Math., 33(2), pp. 157-174, (2014).

E. Savas and R. F. Patterson , Double Sequece Spaces Defined by a Modulus, Math. Slovaca , 61, pp. 245-256, (2011).

E. Saves andA. Esi , Statistical Convergence of Triple Sequences on Probabilistic Normed Spaces, An. Univ. Craiova Ser. Mat. Inform., 39(2), pp. 226-236, (2012).

H. Kizmaz, On certain sequence spaces, Canad. Math. Bull., 24(2), pp. 169-176, (1981).

I. J. Maddox, Sequece Spaces Defined by a Modulus, Math. Proc. Cambridge Philos. Soc., 100, pp. 161-166, (1986).

M. Et andA. Esi , On Kothe-Toeplitz duals of generalized difference Sequence Spaces, Bul. Malaysian Math. Sci. Soc., (Second Series), 23, pp. 1-8, (2000).

M. Et and R. Colak, On some generalized difference sequence spaces, Soochow J. Math., 21, pp. 377-386, (1995).

S. Debnath, B. C. Das, Some new type of difference triple sequence spaces, Palestine J. Math., 4 (2), pp. 284-290, (2015).

S. Debnath , B. Sharma, B. C. Das , Some generalized triple sequence spaces of real numbers, J. Nonlinear Anal. Opti., 6 (1), pp. 71-79,(2015).

S. Debnath , B. C. Das , D. Bhattacharya, J. Debnath, Regular matrix transformation on triple sequence spaces. Bol. Soc. Paran. Mat., 35 (1), pp. 85-96, (2017).

W. H. Ruckle, On perfect Symmetric BK-spaces, Math. Ann. , 175, pp. 121-126, (1968)

Cómo citar
B. Das, «A new type of difference operator Δ3 on triple sequence spaces»., PJM, vol. 37, n.º 4, pp. 683-697, nov. 2018.